RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 741–747 (Mi mz8260)  

This article is cited in 1 scientific paper (total in 1 paper)

$\omega$-Divisible and $\omega$-flat modules

A. V. Ivanov

M. V. Lomonosov Moscow State University

Full text: PDF file (528 kB)

English version:
Mathematical Notes, 1978, 24:6, 895–899

Bibliographic databases:

UDC: 513
Received: 24.03.1977

Citation: A. V. Ivanov, “$\omega$-Divisible and $\omega$-flat modules”, Mat. Zametki, 24:6 (1978), 741–747; Math. Notes, 24:6 (1978), 895–899

Citation in format AMSBIB
\Bibitem{Iva78}
\by A.~V.~Ivanov
\paper $\omega$-Divisible and $\omega$-flat modules
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 741--747
\mathnet{http://mi.mathnet.ru/mz8260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522406}
\zmath{https://zbmath.org/?q=an:0413.16019}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 895--899
\crossref{https://doi.org/10.1007/BF01140014}


Linking options:
  • http://mi.mathnet.ru/eng/mz8260
  • http://mi.mathnet.ru/eng/mz/v24/i6/p741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019